# SDR REXA2012070601047

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 26,398 hours, 23,487 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Box
- Condition: Dirty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AT FL 270, CAPTAIN AND FIRST OFFICERS AS FD AND ATTITUDE INDICATOR DISAPPEARED, AUTOPILOT STAYED CONNECTED.  STANDBY ISIS WORKED, COULD NOT GET ANY NAVIGATIONAL INFORMATION DISPLAY ON ISIS. THE FMS WOULD NOT WORK AS WELL. THE HDG DISPLAY JUST A CIRCLE WITH NO DISPLAY.  DIVERTED.  DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.    INSPECTED AND CLEANED JB14.  RETESTED JB14 IAW AMM 24-01-14.  ALL CHECKS GOOD.  REMOVED AND REPLACED FMC NR 1 IAW AMM 22-12-17.  PERFORMED ALL FUNCTIONAL TEST OF FMS IAW AMM 34-61-00.  ALL CHECKED GOOD AND DOWNLOAD SUCCESSFUL.  AIRCRAFT OK FOR RETURN TO SERVICE.
